%0 Journal Article
	%A Zixin Liu and  Shu Lü and  Shouming Zhong and  Mao Ye
	%D 2009
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 33, 2009
	%T pth Moment Exponential Synchronization of a Class of Chaotic Neural Networks with Mixed Delays
	%U https://publications.waset.org/pdf/12483
	%V 33
	%X This paper studies the pth moment exponential synchronization of a class of stochastic neural networks with mixed delays. Based on Lyapunov stability theory, by establishing a new integrodifferential inequality with mixed delays, several sufficient conditions have been derived to ensure the pth moment exponential stability for the error system. The criteria extend and improve some earlier results. One numerical example is presented to illustrate the validity of the main results.

	%P 715 - 720